# SDR ASAA0180066

- Difficulty date: February 14, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 593607111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND AFT CARGO BAY INTERCOSTAL AT FS 1149-1155, RBL 3, CORRODED.  REMOVED AND REPLACED INTERCOSTAL, REF DWG 5936071.  (M)
